Ask a doctor

30 units of Botox to my glabeller, with 10 units to my forehead area. I have couple of bumps. Will this disappear in few days?

Treatment was 48 hrs ago. I now have a couple of bumps (not visible) under my skin between my brows. No bruising, but I can feel them to the touch. I had consistent treatments in another city where I used to live with an MD and never encountered this. This is a new MD and she is certified as an injector. A seasoned and respected MD. I'm wondering if my previous MD was just simply a top injector. Is this a result of skill level ? Will this disappear in a few days? Please advise.

Doctor Answers (6)

Some swelling is a common side effect of Botox.

+1
Some swelling is a common side effect of Botox. The bumps should subside within a few days. If they do not disappear within 2 weeks, schedule a follow up with your injector to discuss your concerns.

All the Best.  


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Bumps after Botox treatment

+1
The bumps after Botox treatment are not unusual, what is unusual is the 30 units in glabella and 10 units in the forehead. Why so much in the glabella and so little in the forehead? when was the prior treatment? The bumps and redness after Botox will resolve within 2-5 days. Icing before and after injection is helpful. Avoid massaging or rubbing the treatment area to prevent undesired spreading.

Edwin Ishoo, MD
Brookline Facial Plastic Surgeon
4.5 out of 5 stars 19 reviews

Botox Bumps

+1
Some swelling and bruising is normal following Botox injections. These typically go down within few days, so seeing as your treatment was 48 hours prior it shouldn't be there much longer. Of course, the more experienced an MD is with injections the better, but again, some bruising and swelling is to be expected no matter what as the skin is simply reacting to being punctured.  

Mark Petroff, MD
Lake Oswego Facial Plastic Surgeon
4.5 out of 5 stars 5 reviews

You might also like...

Bumps

+1
Swelling after botox injections is very common. If is from the fluid volume. it will resolve in half an hour. However you can have some bleeding or trauma to the ares from the needle itself.  This too will go away.

David A. Bray, Sr., MD
Los Angeles Facial Plastic Surgeon
4.5 out of 5 stars 6 reviews

30 units of Botox to my glabeller, with 10 units to my forehead area. I have couple of bumps. Will this disappear in few days?

+1
Anytime getting Botox or fillers theres possibility of bruising and swelling, it may be minor inflammation that would settle in a few days

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 237 reviews

Bump at injection site after Botox

+1
Sounds like it just might be a bit of swelling at an injection site. Any time the skin is punctured you can get swelling and/or bruising. A tiny bump under the skin at the site of injection is probably a bit of swelling which will resolve shortly.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.